# SDR FDKA200608185

- Difficulty date: August 2, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 11,742 hours, 10,998 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unknown
- Location: Rudder System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6085 MCO - THE CREW REPORTED THE RUDDER SYSTEM 2 INOPERATIVE.  MAINTENANCE CLEANED PRESSURE SWITCH CONNECTOR.
